# SDR REXA2024071600532

- Difficulty date: June 9, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM6703515159
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L CORRODED BETWEEN FS985 AND FS1000  REMOVED STGR 26L FROM FS 977.00 TO FS 1098.00 IAW CRJ900 SRM 51-42-06-001-001-A01. AND CRJ900 SRM 51-42-21-001-001-A01.  LOCATED AND DRILLED NEW STRINGER 26L P/N MM670-35151-59 AT PRODUCTION SPLICE AND 8 EA. STRINGER CLIP LOCATIONS IAW CRJ-900 SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE STGR 26L FROM FS 977.00 TO FS 1098.00 IAW CRJ900 SRM 51-42-06-001-001-A01 AND COMPLIED WITH MHIRJ REO 690-53-61-1411 REV -- DATED 2024-07-09 FOR DISPOSITION FOR REPLACEMENT OF OF STGR 26L WITH STGR 25L.
